# SDR CALA0100400

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574683
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAS SMALL DAMAGED AREA (.25 INCH HOLE).  INSTALLED COMPOSITE REPAIR PER EC/RA 5523-01025 AND SRM 51-70-17.  CALCULATED WEIGHT AND BALANCE, NO WEIGHTS ADDED.
